Home, About, Contact Us, FAQ

Sexual side effects


#1

Ever since I started taking abilify, I’ve found that I can’t last as long sexually.

I’m on 30mg and I know that’s a pretty high dose.

It’s very frustrating cause when I try to fap everything happens way too fast. I used to be able to go for 30 mins at times. Now it’s just like 5 mins max.

I have been talking with my doctor about lowering med dose because of other side effects (like severe akathisia and weight gain). So my question is, if I end up lowering my med dose, will my stamina come back at all?

Any insight is appreciated. Thanks.


#2

I think all antipsychotics cause sexual dysfunction. I don’t find Seroquel too bad though. I don’t consider it worth worrying about.

What are your symptoms of severe akathisia you have?


#3

My akathisia consists of constantly wanting to move around. It’s worse when people are around (I suspect it’s linked to social anxiety somehow). Throughout the day I’m almost always walking if I’m not on my computer. When I’m sitting I’m usually rocking back and forth. It’s even gotten to the point that when I’m in bed I feel the need to rock back and forth.


#4

I’ve had akathisia in the past so I know how it is. Abilify may be one of the atypical antipsychotics more likely to cause it. I know akathisia is really bad. Sorry you have to deal with it.


#5

Thanks for the kind words. I’ve heard that lowering dose can help with the severity though, so there’s hope.


#6

Try lowering your dose with your pdocs help. Although it may suck, others on antipsychotics suffer more intense sexual side effects. So be happy that is all your concern. Unfortunately there isn’t much you can do aside from lowering dose and changing meds. Best of luck though!


#7

I take abilify 30mg even though my doc recommended 60mg. I have no side effects. I had sexual dysfunction with risperidone 15mg


#8

I don’t think fapping for 5 minutes is abnormal. I think going for 30 minutes is.

My only sexual side-effect on resperidone is that I can’t get any woman to have sex with me.


#9

Honestly. I last longer on psych meds. I really do and when I was married it was more often me not climaxing during sex. I could and did but it just wasn’t a bad thing in reality!

I’d say masturbation isn’t sex. It is a bit different for me and it’s all a bit complicated.

You’ve done the right thing. Talk to your doctor and find some options. Shite. I hit up the doctor about viagra years ago and walked out of the office with free samples…Charlie Sheen would say that is winning!

Talk to your doc!